# SDR SWAA2020013140957

- Difficulty date: January 7, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 46,639 hours, 25,204 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD VERTICAL STIFFENER CRACKED AT BS 663, RBL 26.  R&R STIFFENER IAW SRM & DWG.
